Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 82, Number 281

All articles in this issue are freely accessible.

$L^2$-estimates for the evolving surface finite element method
Gerhard Dziuk and Charles M. Elliott.
Math. Comp. 82 (2013), 1-24
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Minimal finite element spaces for $2m$-th-order partial differential equations in $R^n$
Ming Wang and Jinchao Xu.
Math. Comp. 82 (2013), 25-43
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Implicit–explicit multistep methods for nonlinear parabolic equations
Georgios Akrivis.
Math. Comp. 82 (2013), 45-68
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Error estimates for finite element approximations of parabolic equations with measure data
Wei Gong.
Math. Comp. 82 (2013), 69-98
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Optimal error estimates of finite difference methods for the Gross-Pitaevskii equation with angular momentum rotation
Weizhu Bao and Yongyong Cai.
Math. Comp. 82 (2013), 99-128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Adaptive mesh reconstruction for hyperbolic conservation laws with total variation bound
Nikolaos Sfakianakis.
Math. Comp. 82 (2013), 129-151
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Analysis of a numerical solver for radiative transport equation
Hao Gao and Hongkai Zhao.
Math. Comp. 82 (2013), 153-172
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Operator splitting for partial differential equations with Burgers nonlinearity
Helge Holden, Christian Lubich and Nils Henrik Risebro.
Math. Comp. 82 (2013), 173-185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Local a posteriori error estimates for time-dependent Hamilton-Jacobi equations
Bernardo Cockburn, Ivan Merev and Jianliang Qian.
Math. Comp. 82 (2013), 187-212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Tailored finite point method based on exponential bases for convection-diffusion-reaction equation
Houde Han and Zhongyi Huang.
Math. Comp. 82 (2013), 213-226
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A high-order approximation method for semilinear parabolic equations on spheres
Holger Wendland.
Math. Comp. 82 (2013), 227-245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Error analysis of Trefftz-discontinuous Galerkin methods for the time-harmonic Maxwell equations
Ralf Hiptmair, Andrea Moiola and Ilaria Perugia.
Math. Comp. 82 (2013), 247-268
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An adaptive inverse scale space method for compressed sensing
Martin Burger, Michael Möller, Martin Benning and Stanley Osher.
Math. Comp. 82 (2013), 269-299
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Linearized augmented Lagrangian and alternating direction methods for nuclear norm minimization
Junfeng Yang and Xiaoming Yuan.
Math. Comp. 82 (2013), 301-329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Conformal Wasserstein distance: II. computational aspects and extensions
Y. Lipman, J. Puente and I. Daubechies.
Math. Comp. 82 (2013), 331-381
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The smoothing effect of integration in $\mathbb {R}^d$ and the ANOVA decomposition
Michael Griebel, Frances Y. Kuo and Ian H. Sloan.
Math. Comp. 82 (2013), 383-400
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An extension of Bittner and Urban’s theorem
Youming Liu and Junjian Zhao.
Math. Comp. 82 (2013), 401-411
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Jacobi and Laguerre quasi-orthogonal approximations and related interpolations
Guo Ben-yu, Sun Tao and Zhang Chao.
Math. Comp. 82 (2013), 413-441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A small probabilistic universal set of starting points for finding roots of complex polynomials by Newton’s method
Béla Bollobás, Malte Lackmann and Dierk Schleicher.
Math. Comp. 82 (2013), 443-457
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Algorithms for matrix extension and orthogonal wavelet filter banks over algebraic number fields
Bin Han and Xiaosheng Zhuang.
Math. Comp. 82 (2013), 459-490
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Indifferentiable deterministic hashing to elliptic and hyperelliptic curves
Reza R. Farashahi, Pierre-Alain Fouque, Igor E. Shparlinski, Mehdi Tibouchi and J. Felipe Voloch.
Math. Comp. 82 (2013), 491-512
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Explicit isogeny descent on elliptic curves
Robert L. Miller and Michael Stoll.
Math. Comp. 82 (2013), 513-529
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Irreducibility criterion for algebroid curves
Takafumi Shibuta.
Math. Comp. 82 (2013), 531-554
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Squaring in cyclotomic subgroups
Koray Karabina.
Math. Comp. 82 (2013), 555-579
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Pairing the volcano
Sorina Ionica and Antoine Joux.
Math. Comp. 82 (2013), 581-603
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Short covering codes arising from matchings in weighted graphs
Anderson N. Martinhão and Emerson L. Monte Carmelo.
Math. Comp. 82 (2013), 605-616
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
n-tuples of positive integers with the same sum and the same product
Yong Zhang and Tianxin Cai.
Math. Comp. 82 (2013), 617-623
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions